MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5309
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero pressure rated extension set was seaprated the following information was received by the initial reporter with the following verbatim it was reported by a customer that the tubing separated from the spin collar.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported there was a separation at the spin collar and returned one photo of the incident.The reported material is mz5309, and the lot is 25099002.There is no physical sample for investigation.The photo verified the complaint of the separation at the tubing/male luer connection.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant found the root cause for the separation to be related to incorrect solvent application.The original plant did not take any actions to address the failure as the line for material mz5309 was reactivated at a different bd plant, starting march 10th, 2025.The plant that produced this batch is no longer producing the material number.The plants are in communication regarding all quality issues during the changeover.The plant addressed the solvent application issue with a work instruction update detailing the use of a pin in the medica solvent dispenser, which assures correct solvent application between tubing and male luer.The production of mz5309 with the new process began on november 21st, 2025.The lot number reported was manufactured prior to this date.

Brand Name
BD MAXZERO PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23751968
Report Number9616066-2025-03719
Device Sequence Number9428369
Product Code FPA
UDI-Device Identifier10885403242083
UDI-Public(01)10885403242083
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5309
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown